| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue.The reporter alleged that the up, down, and ok/enter button's were under responsive on the keypad.There was no indication that the product caused or contributed to an adverse event.The complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 23-apr-2018 with the following findings: during investigation, the pump powered on with the returned battery cap.The keypad rubber was intact and there was no peeling or tearing observed.All keys were responding.The keypad was removed and there was no contamination found under the key contacts.The pump case was removed and the keypad flex cable was fully inserted into the keypad flex connector and the connection latch.There were no tactile events duplicated during investigation.